# SDR UIEA2019082305267

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,886 hours, 12,814 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 408844
- Part serial: 8504
- Condition: Inoperative
- Location: Lt Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL SHUTOFF VALVE INOPERATIVE.  REMOVED AND REPLACED FUEL SHUTOFF VALVE ASSY IAW AMM 28-21-02. OPS CHECK AND LEAK CHECK NORMAL, NO LEAKS NOTED AT THIS TIME.
